# SDR RAIA00106016

- Difficulty date: June 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 12,434 hours, 13,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: S2L226
- Part serial: NA
- Condition: Deteriorated
- Location: Left Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7154-STL-LEFT DUCT FAIL LITE DURING TAXI.MAINTENANCE REMOVED AND REPLACED LEFT BBLEED AIR DUCT SEALS
